# SDR SWAA2022082331814

- Difficulty date: July 21, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N490WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32476
- Aircraft time: 59,880 hours, 35,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RAIL AT AFT CARGO BAY BS727C+7; BS767+6 LBL8. / [01] [1]REMOVED (1EA) NUTS PLATE FOR ACCESS IAW SRM 51-40-02. REMOVED CORROSION ON RAIL AT AFT CARGO BAY BS 727C+ 7 LBL 8 IAW SRM 51-10-02-0G-0 MEASURE: L= 1.5' X W= .9' X D= 0.003' REWORKED AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG. 4.A.(2) DETAIL E (B-B) FIG.103 SHEET 3.  USED TOOL: DEPTH GAGE :  ID: ATS1738.  S/N: UNKNOWN.  DUE DATE:09/2022. OK TO TREAT AND PRIME. [2]CORRODED SPLICE REPAIR ; ON UPPER FLANGE AT A JOGGLE; LOCATED AT AFT CARGO BAY BS 767 + 6 LBL3. NOT HAVE ENTRIES ALLOWABLE DAMAGE IN SRM MUST BE REPAIR BY REPLACEMENT IAW SRM 51-10-02 ITEM 9.C.;[03] REMOVED SPLICE REPAIR LOCATED AT A JOGGLE AT AFT CARGO BAY BS 767 + 6 LBL.8 IAW SRM 51-40-02. RECEIVED REPAIR CHANNEL WITH P/N: 53100004-001; LOT: 1469421; INSTALLED ACB FLOOR RAIL SPLICE ANGLE AT JOGGLE BS 767 + 6 LBL.8 IAW SRM 53-00-53-2R-2 REPAIR 2;[06] STEP #(1) THE STRUCTURAL REPAIR WAS DONE WITH SRM 53-00-53-2R-2 REPAIR 2 AND NOT SRM 51-10-02 THE ITEMS #5;6;7. COMPLETED. ALL MAINTENANCE ACTION ARE COMPLETED REQUEST FINAL BUYOFF.;[11] VERIFIED RII INSPECTION REQUIREMENTS WERE MET.;[12] VERIFIED CORROSION AT BS727C+7 LBL8 WAS REWORKED WITHIN LIMITS AND RESTORED PER SRM 53-00-53-1A-2 ALLOWABLE DAMAGE 2 PARAG. 4.A.(2) DETAIL E (B-B) FIG.103 SHEET 3 . VERIFIED CORROSION AT BS767+6 LBL8 HAD NO ALLOWABLE LIMITS AND WAS REPAIRED PER SRM 53-00-53-2R-2 REPAIR 2. WORKSCOPE COMPLETE.
